# SDR AALA20100119SFO01

- Difficulty date: January 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 32,875 hours, 15,177 cycles
- System (JASC): 7603 · Power Lever
- Part: Limit Switch
- Condition: Obstructed
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJC - INFLIGHT DFW-SFO.  CREW REPORTED LEFT ENGINE THROTTLE STUCK MID-RANGE.  EMERGENCY DECLARED DIVERTED SJC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED DEBRIS THEN CLEANED AND LUBED THROTTLE LIMIT SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION (CLOSED) / MAINT:  REMOVED DEBRIS.  CLEANED AND LUBED THROTTLE LIMIT / SWITCHES.  THROTTLES OPS CHECK NORMAL PER MM 76-11-00-5.
